O. Davydov and M.Sommer, Interpolation by weak Chebyshev spaces, J. Approx. Theory 102 (2000), 243-262.

Abstract: We present two characterizations of Lagrange interpolation sets for weak Chebyshev spaces. The first of them is valid for an arbitrary weak Chebyshev space $U$ and is based on an analysis of the structure of zero sets of functions in $U$ extending Stockenberg's theorem. The second one holds for all weak Chebyshev spaces that possess a locally linearly independent basis.

Preprint version available:    pdf